# SDR SWIA201540794

- Difficulty date: March 8, 2015
- Submitted: March 9, 2015
- Operation: Air carrier
- Aircraft: N492SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7168
- Aircraft time: 37,992 hours, 35,065 cycles
- System (JASC): 3244 · Tire
- Part: Tire
- Condition: Failed
- Location: Nlg
- Stage of operation: TO
- How discovered: O
- Nature of condition: E
- Precautionary procedure: C

## Discrepancy

CREW REPORT NOSE WHEEL SHIMMY DURING TAKEOFF-RETURNED TO THE FIELD.  MAINTENANCE CHANGED BOTH NOSE TIRES AND THE AFT SPADE DOOR.  R & R IAW AMM.
